# SDR HALA2009010500004

- Difficulty date: January 5, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 10,734 hours, 26,436 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ATB - PSEU FAIL LIGHT CAME ON INFLIGHT.  PERFORMED FIM 32-60 TASK 801, FOUND FAULT CODE 326213 "R GEAR INDICATOR GREEN LAMP OPEN/GROUND" BOTH LAMPS WERE BURNED OUT.  R&R LAMPS IAW RTS OF PSEU IAW FIM 32-60 TASK 801, RTS PASSED, NO FAULTS NOTED.
